# SDR CA150602005

- Difficulty date: May 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 47,831 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) INFLIGHT SHUTDOWN DUE TO ENG OVER TORQUE UP TO 75%.  ONGOING POWER SECTION & PROPELLER REPLACEMENT.  THE ACFT TO BE FERRIED TO MAIN BASE FOR AUTO FEATHER SYS CHECK.
